Distortion theorem for certain class of bazilevic functions

Aisha Ahmed Amer, Maslina Darus

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this work, we give a distortion theorem for certain subclasses of analytic functions that are univalent in the unit disk, and we defined a certain class of Bazilevic function using linear operator. The results generalize and unify similar well known results for several subclasses of univalent functions defined on the unit disk having the form f(z) = z + Σ k=2a kz k, and normalized by f(0) = 0 and f′(0) = 1.

Original languageEnglish
Pages (from-to)591-597
Number of pages7
JournalInternational Journal of Mathematical Analysis
Volume6
Issue number9-12
Publication statusPublished - 2012

Fingerprint

Distortion Theorem
Unit Disk
Univalent Functions
Linear Operator
Analytic function
Generalise
Class
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Distortion theorem for certain class of bazilevic functions. / Amer, Aisha Ahmed; Darus, Maslina.

In: International Journal of Mathematical Analysis, Vol. 6, No. 9-12, 2012, p. 591-597.

Research output: Contribution to journalArticle

@article{d9465b3aeac04bcc893430ee29110423,
title = "Distortion theorem for certain class of bazilevic functions",
abstract = "In this work, we give a distortion theorem for certain subclasses of analytic functions that are univalent in the unit disk, and we defined a certain class of Bazilevic function using linear operator. The results generalize and unify similar well known results for several subclasses of univalent functions defined on the unit disk having the form f(z) = z + Σ ∞ k=2a kz k, and normalized by f(0) = 0 and f′(0) = 1.",
author = "Amer, {Aisha Ahmed} and Maslina Darus",
year = "2012",
language = "English",
volume = "6",
pages = "591--597",
journal = "International Journal of Mathematical Analysis",
issn = "1312-8876",
publisher = "Hikari Ltd.",
number = "9-12",

}

TY - JOUR

T1 - Distortion theorem for certain class of bazilevic functions

AU - Amer, Aisha Ahmed

AU - Darus, Maslina

PY - 2012

Y1 - 2012

N2 - In this work, we give a distortion theorem for certain subclasses of analytic functions that are univalent in the unit disk, and we defined a certain class of Bazilevic function using linear operator. The results generalize and unify similar well known results for several subclasses of univalent functions defined on the unit disk having the form f(z) = z + Σ ∞ k=2a kz k, and normalized by f(0) = 0 and f′(0) = 1.

AB - In this work, we give a distortion theorem for certain subclasses of analytic functions that are univalent in the unit disk, and we defined a certain class of Bazilevic function using linear operator. The results generalize and unify similar well known results for several subclasses of univalent functions defined on the unit disk having the form f(z) = z + Σ ∞ k=2a kz k, and normalized by f(0) = 0 and f′(0) = 1.

UR - http://www.scopus.com/inward/record.url?scp=84865113773&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84865113773&partnerID=8YFLogxK

M3 - Article

VL - 6

SP - 591

EP - 597

JO - International Journal of Mathematical Analysis

JF - International Journal of Mathematical Analysis

SN - 1312-8876

IS - 9-12

ER -